# SDR IPXA2M73182

- Difficulty date: April 10, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AEA0220539
- Condition: Corroded
- Location: Bs 1501 L18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CORROSION AT LONGERON 18L AND FS 1501.  FABRICATED AND REPLACED LONGERON FITTING AT L-18L AND FS-1501 REF DWG AEA0220 AND SRM 51-31-01 AND SRM 51-33-01.
